Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On the use of Lagrange multipliers in domain decomposition for solving elliptic problems


Author: Howard Swann
Journal: Math. Comp. 60 (1993), 49-78
MSC: Primary 65N30; Secondary 65N15, 65N35
MathSciNet review: 1149294
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The primal hybrid method for solving second-order elliptic equations is extended from finite element approximations to general bases. Variational techniques are used to show convergence of approximations to the solution of the homogeneous Dirichlet problem for selfadjoint equations. Error estimates are obtained and examples are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65N15, 65N35

Retrieve articles in all journals with MSC: 65N30, 65N15, 65N35


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1993-1149294-2
PII: S 0025-5718(1993)1149294-2
Keywords: Hybrid methods, nonconforming methods, Lagrange multipliers, domain decomposition, cell discretization
Article copyright: © Copyright 1993 American Mathematical Society